# SDR BSYA200600031

- Difficulty date: December 8, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N1115M
- Make and model: Cessna 208B
- Aircraft serial: 208B0356
- Aircraft time: 9,287 hours, 8,653 cycles
- Engine: Pwa PT6A114A
- Engine time: 9,287 hours, 8,653 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stopped
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS EN ROUTE FROM BHM TO CPS FLYING AT 11,000 FEET WHEN THE ENGINE QUIT.  PILOT FOUND A SMALL AIRPORT (61A) AND LANDED NO PROBLEMS WITH PILOT OR AIRCRAFT.  CAUSE OF THE ENGINE FAILURE UNKNOWN AT THIS TIME.
